# SDR UIEA2018071201448

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,188 hours, 18,311 cycles
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE FORWARD CARGO DETECTOR 2. PERFORMED TEST OK IAW AMM 26-00-00.
